Publication
Title
Reconstructing sparse trigonometric functions
Author
Language
English
Source (journal)
ACM communications in computer algebra. - New York, N.Y.
Publication
New York, N.Y. : 2010
ISSN
1932-2232
Volume/pages
44:3(2010), p. 101-102
Full text (publishers version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 05.04.2013
Last edited 12.03.2017
To cite this reference